I've had tinnitus now for 6 months. It all started when I did a few lines of cocaine in November of 2007. Shortly after I developed serious sinus problems where I had major swelling on the inside of my nose along with pain on the bridge. And then........I woke up with ringing in my ears 1 1/2 weeks later. The ringing got louder as the sinus problems continued. Short of 3 sinus infections to date I really don't have too much to complain about with my sinuses. The tinnitus on the other hand is a big problem.
The tinnitus ranges between the sound of a dog whistle, tea pot or the high pitched frequency an old tv or computer monitor produces. I do not have a sensor neural hearing loss based on the hearing test I had done at the ENT office. In fact it turned out very good. A CT scan and MRI don't warrant any major problems such as tumors.
What do I do now? I've posted all of the results of the CT scan, MRI and hearing test so please visit my profile to see these. I'm taking klonopin because I'm a nervous wreck. I've also been on flonase for 5 months now.
Meds I'm currently on:
Cipro (for last sinus infection)
Other meds I've taken:
Just for the record, I've only done cocaine twice in my life, this being the second time (7 years apart). I haven't touched it since.
I asked the ENT today if the cocaine is related to the tinnitus since it started 1 1/2 weeks later. He said there is no relation even though I swelled up so bad that my nose hurt. I find that hard to believe.
I will take your advise and see if a neurotologist can help me.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.